# SDR AALA201606249005

- Difficulty date: May 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, EXCESSIVE PLAY ON RUDDER HINGE ARM NR 4 REPLACED HINGE ARM NR 4 IAW AMM 55-36-41-400-001-A, STEP 8, ITEM A, STEP 1 TO STEP 8.
